# SDR GTIA2020072735276

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 11,319 hours, 4,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR BOTTLE ASSISTANCE REQUIRED SERVICE -SERVICE L4 BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-00-00.
